# SDR QXEA2011072800619

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FROM FRAME X47.975 - X32.400 ON ATTACH FLANGE ON RT STR 31.  REMOVED 4 RIVETS IAW SRM 51-42-06-00-01.  BLENDED AREA IAW SRM 51-21-00-00-02.  ENGINEERING REQUEST SENT.  ULTRA SONIC THICKNESS EXAMINATION PERFORMED, MINIMUM REMAINING THICKNESS .068" SENT INFORMATION TO MFG.  ALL BLENDS ARE ACCEPTABLE IAW RD 8/4-53-3816.  TREATED AND PRIMED AREA IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  ALL WORK DONE IAW RD 8/4-53-3816.  APPLIED TOPCOAT AND LPS HARD COAT IAW SRM 51-25-25-02-01 AND 51-21-10-02-01.
